Completion and amalgamation of bounded distributive quasi lattices

Logic Journal of the IGPL 19 (1):110-120 (2011)
  Copy   BIBTEX

Abstract

In this note we present a completion for the variety of bounded distributive quasi lattices, and, inspired by a well-known idea of L.L. Maksimova [14], we apply this result in proving the amalgamation property for such a class of algebras

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,923

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Infinite substructure lattices of models of Peano Arithmetic.James H. Schmerl - 2010 - Journal of Symbolic Logic 75 (4):1366-1382.
Distributive Lattices with a Negation Operator.Sergio Arturo Celani - 1999 - Mathematical Logic Quarterly 45 (2):207-218.
Free modal lattices via Priestley duality.Claudia B. Wegener - 2002 - Studia Logica 70 (3):339 - 352.
Distributive lattices with an operator.Alejandro Petrovich - 1996 - Studia Logica 56 (1-2):205 - 224.
Bounded BCK‐algebras and their generated variety.Joan Gispert & Antoni Torrens - 2007 - Mathematical Logic Quarterly 53 (2):206-213.
Weak‐quasi‐Stone algebras.Sergio A. Celani & Leonardo M. Cabrer - 2009 - Mathematical Logic Quarterly 55 (3):288-298.
Ockham Algebras with Additional Operators.Aldo Figallo, Paolo Landini & Alicia Zillani - 2004 - Logic Journal of the IGPL 12 (6):447-459.
Interval order and semiorder lattices.M. F. Janowitz - 1990 - Foundations of Physics 20 (6):715-732.
Monadic Distributive Lattices.Aldo Figallo, Inés Pascual & Alicia Ziliani - 2007 - Logic Journal of the IGPL 15 (5-6):535-551.

Analytics

Added to PP
2015-02-04

Downloads
22 (#730,656)

6 months
6 (#585,724)

Historical graph of downloads
How can I increase my downloads?

Author Profiles

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references